# SDR ARWR960442

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 47060
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Aft Access
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT FUSELAGE ACCESS DOOR, NR 60, HAS CORROSION.  REMOVED DOOR, CLEANED CORROSION, FABRICATED DOUBLER PER DER ARW 950082-1420.  INSTALLED REPAIR PER DER ARW 950085-1420.  (X)
